# SDR AWXA200301041

- Difficulty date: August 15, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654642389
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .1250 INCH CRACK WAS FOUND ON NR 3 SLAT INBOARD MAIN TRACK CLOSE OUT DOOR AT WBL 230 LT.   MAINTENANCE REMOVED AND REPLACED NR 3 SLAT INBOARD MAIN TRACK CLOSE OUT DOOR ASSEMBLY AT WBL 230 LT IAW B737-200 SRM 51-30-02, PARA B & E.
